# SDR QXEA200501357

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 10,860 hours, 11,626 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 465507
- Part serial: MAL0143
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,116 hours, 2,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR UP, NR 2 GEAR DID NOT PROPERLY RETRACT.  RED "RIGHT", UNSAFE LIGHT, AMBER "R DOOR" AND AMBER GEAR SELECTOR HANDLE LIGHTS REMAINED ILLUMINATED.  RAN CHECKLIST.  CONFIGURATIONS WERE OK. CYCLED GEAR SOLVED PROBLEM.  FA REPORTED LOUD NOISE FROM RIGHT SIDE PRIOR TO 2ND CYCLING OF THE GEAR.  MAINTENANCE OPERATED GEAR USING GROUND CART.  FOUND NR 2 GEAR RETRACT ACTUATOR LEAKING FROM PISTON SHAFT AND ACTUATOR SLOW TO STOW GEAR INTO UPLOCK.  REPLACED NR 2 GEAR RETRACT ACTUATOR IAW Q400 TASK 32-31-11-000-801 AND 32-31-11-400-801.  LEAK CHECK, BLEED NR 2 HYD SYSTEM AND FUNCTIONAL CHECK OF LANDING GEAR PRIMARY RETRACTION AND EXTENSION SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
